# SDR HALA2019020800052

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 34,524 hours, 5,339 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM FUEL LEFT PUMP 2 LO PRESS INDICATION FOR APPROX. 2-3 MIN DURING CRUISE @ FL390. // T/S PER A330 TSM 28-21-00-810-852-A. DURING GROUND TRANSFER OF
FUEL, ALL OPERATIONS WERE NORMAL AND ALL ECAM INDICATIONS WERE NORMAL. OK FOR SVC.
